MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 18D-LONGER; PERIPHERAL

MICROVENTION, INC. AZUR CX 18D-LONGER; PERIPHERAL
Model Number 45-781238-L
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformance's associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention will issue a supplemental report.The instructions for use (ifu) identifies premature coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during an embolization treatment the coil prematurely detached within the microcatheter.The coil was removed together with the microcatheter.No patient harm or consequence was reported.
 
Additional Manufacturer Narrative
Items returned for evaluation: -pusher; -implant; -introducer; -microcatheter.Items not returned for evaluation: -dispenser hoop; -shrink lock; -v-grip.The visual analysis of the returned items found the pusher returned partially advanced through the introducer with no implant attached, and the introducer distal tip damaged.The implant was found to be stuck in the returned microcatheter hub.The investigation of the pusher found the monofilament broken, which indicates the device experienced a tensile break.Inspection of the returned microcatheter did not reveal any signs of kinking or damage that could have caused or contributed to the reported complaint.

Brand Name
AZUR CX 18D-LONGER
Common Device Name
PERIPHERAL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key16803082
Report Number2032493-2023-00684
Device Sequence Number1931756
Product Code KRD
UDI-Device Identifier00810170018367
UDI-Public(01)00810170018367(11)211125(17)261031(10)0000129460
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-781238-L
Device Catalogue Number45-781238
Device Lot Number0000129460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown